# SDR SWI2025F01470

- Difficulty date: May 7, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: WIFI PCS/TIMING ANTENNA SDI 900 - COMPLY WITH INSPECTION OF THE PCS/TIMING ANTENNA SDI & DI IAW STC ST02541CH ICA DOCUMENT D12454-20110 SEC 4 (LATEST REVISION)  1. INTERNAL A/C SKIN - DOUBLER OUTER EDGE FASTENER HOLES - SDI2. INTERNAL A/C SKIN AND TRIPLER Â€“ ALL FASTENER HOLES - DI3. A/C SKIN AND DOUBLER - CONNECTOR HOLES - SDI4. EXTERNAL DOUBLER Â€“ ALL FASTENER HOLES - DIEFFECTIVITY: ON AIRCRAFT EQUIPPED WITH ANY OF THESE: 9RJ2458-46, 9RJ2493-46, 9RJ2508-46, 9RJ2516-46,9RJ2518-46, 9RJ2520-46, 9RJ2522-46, 9RJ2523-46, 9RJ2524-46, 9RJ2525-46, 9RJ2526-46, 9RJ2527-46, 9RJ2528-46, 9RJ2529-46, 9RJ2530-46, 9RJ2847-46 (REF. STC ST02541CH) (MRB 46-00-101-SKY), PART NUMBER:   - , SERIAL NUMBER: 15062, POSITION:    (C-CHECK RO 11/01/2025)COMPLIED WITH SCHEDULED MAINTENANCE CODE: WIFI PCS/TIMING ANTENNA SDI 900 - COMPLIED WITH INSPECTION OF THE PCS/TIMING ANTENNA SDI & DI IAW STC ST02541CH ICA DOCUMENT D12454-20110 SEC 4 REV P DATED 06/08/2015  1. INTERNAL A/C SKIN - DOUBLER OUTER EDGE FASTENER HOLES - SDI2. INTERNAL A/C SKIN AND TRIPLER Â€“ ALL FASTENER HOLES - DI3. A/C SKIN AND DOUBLER - CONNECTOR HOLES - SDI4. EXTERNAL DOUBLER Â€“ ALL FASTENER HOLES - DIEFFECTIVITY: ON AIRCRAFT EQUIPPED WITH ANY OF THESE: 9RJ2458-46, 9RJ2493-46, 9RJ2508-46, 9RJ2516-46,9RJ2518-46, 9RJ2520-46, 9RJ2522-46, 9RJ2523-46, 9RJ2524-46, 9RJ2525-46, 9RJ2526-46, 9RJ2527-46, 9RJ2528-46, 9RJ2529-46, 9RJ2530-46, 9RJ2847-46 (REF. STC ST02541CH) (MRB 46-00-101-SKY), PART NUMBER:   - , SERIAL NUMBER: 15062, POSITION: NO DEFECTS NOTED.REMOVED AND INSTALLED NEW DOUBLER PER REO 690-53-41-560 REV -- DATED 2025-10-21. ALL CHECKS GOOD AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY.
